# SDR R61A201702020083

- Difficulty date: January 16, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 23,634 hours, 18,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK BEAM CORRODED AS MARKED FR 84. PERFORMED PERMANENT REPAIR OF RT SEAT TRACK AT FR 84 BY PERFORMING SEAT TRACK SPLICE REPAIR REF ETD2017-170-005210. AIRCRAFT REMAINS IN HEAVY CHECK BNA
